# SDR DALA2016032002214

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM BS 1070- 1180, RBL 45 IS OUT OF LIMITS. REMOVED THE SEAT TRACK  IAW SRM 51-40-02.  LOCATED & DRILLED A NEW SEAT TRACK SECTION IAW SRM 51-40-05 & 53-40-52. TREATED, PRIMED & TOP COATED NEW SECTION OF SEAT TRACK IAW SRM 51-20-01 AND AMM 51-21-15-370-801 AND INSTALLED  IAW SRM 51-40-02, 53-40-52 & DWG 144N5001.
